my bones just hurt

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dixie jo
Regular Member


Date Joined Aug 2010
Total Posts : 30
   Posted 8/31/2010 9:48 PM (GMT -7)   
I have had two remicade treatments now and my body just hurts ,Im I crazy or does this make anyone else just hurt and tired, I could sleep my life away now, I have never took naps and now thats  all that I want to do, does it ever get any better

ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 9/1/2010 3:46 AM (GMT -7)   
Jo, it might be a good idea to phone your doctor about this. It's possible you've developed an infection or are having some sort of reaction to the Rem: either way, I think you need to be examined asap, just to make sure you're ok.

All the very best to you. It hurts, I know :-(.

Ivy.
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, January 19, 2017 6:49 PM (GMT -7)
There are a total of 2,757,037 posts in 303,416 threads.
View Active Threads


Who's Online
This forum has 152488 registered members. Please welcome our newest member, Tammicarol.
376 Guest(s), 9 Registered Member(s) are currently online.  Details
Fl Drifter, Purrrsiankitty, Anchor, 21Jellybeans, steveinErie, ray, bigcat, Jack & Diane, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer